# SDR 96ZZZX358

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Doug MD-11
- Aircraft serial: 48556
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Unit
- Part number: 80380203
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FIRE DURING LANDING ROLL OUT.  ECL PROCEDURE COMPLETED(PAGE 34B).  FIRE OUT AFTER A FEW SECONDS.  MAINTENANCE VERIFIED ENGINE NR 1 DUCTING CONDITION AND FIRE LOOPS.  ALL OK.  PERFORMED RESISTANCE CHECK AT FDCU AT PINS J AND K PER FIM.  ALL READINGS WITHIN NORMAL.  MAINTENANCE CREW REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT.  RAN ENGINE AND NO FURTHER INDICATIONS EXPERIENCED.  PART REMOVED AND REPLACED WAS FIRE DETECTION CONTROL UNIT, MFG PN 8038-02-03, AND SN 796.  MFG DATE, 7-93.  TRIGGERED BOTH LOOPS 'A' AND 'B' AND TESTED OK DURING GROUND CHECK.
